Browse "MA-Journal Papers(저널논문)" bySubject4-BALL GENUS

Showing results 1 to 2 of 2

1
Concordance of knots in S-1 x S-2

Davis, Christopher W.; Nagel, Matthias; Park, JungHwanresearcher; Ray, Arunima, JOURNAL OF THE LONDON MATHEMATICAL SOCIETY-SECOND SERIES, v.98, pp.59 - 84, 2018-08

2
Rational cobordisms and integral homology

Aceto, Paolo; Celoria, Daniele; Park, JungHwanresearcher, Compositio Mathematica, v.156, no.9, pp.1825 - 1845, 2020-09

Discover

Type

Open Access

Date issued

. next

Subject

. next

rss_1.0 rss_2.0 atom_1.0